MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Rv lead dislodgement was noted 1 hour post deployment of the valve.There was no patient injury related to an ew device during the procedure.The lead dislodged was noted by the failure to capture observed on the telemetry monitor post op.A screw was placed in the lead and then ultimately a permanent pacemaker was placed.The patient is doing well.The patient was not rv lead dependent.Screening showed minimal slack, and although the patient's weight decreased slightly, only a small increase in slack was noted, still consistent with minimal slack overall.During anchor release, the lead was displaced laterally.Wire check confirmed a lateral trajectory relative to the lead.When the delivery system (ds) crossed, it came in septal to the lead.In the beginning, echo noted that this positioning did not place significant pressure on the pacemaker lead.As per medical opinion, the perceived root cause of the event would be the valve pushing the pacer too lateral.
 
Additional Manufacturer Narrative
The complaint for system interaction with previously implanted devices was confirmed with objective evidence via imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that a combination of wire placement and a pre-existing rv lead with minimal slack caused the lead to be displaced during evoque deployment.Review of the procedural tee confirmed that the evoque valve interacted with the rv lead during deployment (during ds crossing and atrial expansion), and that the rv lead appears more taut post evoque deployment.Additionally, the baseline imaging shows the rv lead is in a more central position than the septal position observed on screening.Since the delivery system crossed septal to the lead, during anchor expansion, the lead was displaced laterally.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE DELIVERY SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24434958
Report Number2015691-2026-11374
Device Sequence Number10244323
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)260319(11)250319
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model Number9850TDSUS
Device Lot Number66360558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale